# SDR DALA1238461504

- Difficulty date: June 23, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 91,584 hours, 17,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FS 903 LT BETWEEN STR 20L AND 21L FRAME INNER CHORD CRACKED.  THE INNER CHORD CRACK REMOVED AND REPAIRED AS PER ERA 502721-14AD REV ORG.
